I had 4 different surgeries and still am having problems. My dr. said I was taking too much pain medication. Then I called for a refill and he gave me Darvocet's and I have been so sick and feel like I am gonna die. Should I call the doctor and ask him to help me with something else for I will not feel like this. I cannot get out of bed or nothing. I am weak and sick.
You doctor for lack of a better words is crazy. You cannot detox a person that has taken lortabs for 5 yrs and expect anything but withdrawl systems. He should have weened you down slowly. Did he give a reason for this sudden change of meds? I myself am not a perfect person to ask as I have struggled with pain and pain meds since 1997. I wish you a pain free life and please get another opinion...
anytime you are feeling that sick you should report it to your dr. Im not that knowledgable about meds but you could either be allergic to the darvocet. or..if the darvocet is weaker than the lortab... it might not be the right tartrated dose to wean you off the lortab..again... I would suggest contacting your Dr. as soon as possible to let Dr. know how you are feeling. posted by Earth
you ARE going thru dt's or withdrawls. whatever you wanna call it! you are suppose to be weened off of pain meds. its a narcotic! you cant just quit cold turkey. go back and talk to your doctor... or go see another dr and tell them how he did you... thats just not right. darvecet isnt much more stronger than tylenol. your dr IS crazy! just as crazy as mine!
i know this feeling to well. You are going through some withdrawl symptoms. I have had them more times than I care to say, and if you ask me I really i my opinion think it's no fair that these doctors do this to us knowing that this will happen.
I wish you luck, and let him know your what your going through.
You CANNOT take Lortabs for 5 years and suddenly be cut off of them w/out experiencing extreme withdrawls. Any Dr. who would do that to you and give you Darvocet as a replacement has no idea about narcotic withdrawl (hard to believe) and what it is doing to you, or simply does not care. That would be what i believe is the answer. He simply doesn't care. Of course you need to be seen at a pain clinic in order to get your medications squared away and either be weaned off of the Lortab or given another medication or even get back on the Lortab if you are not abusing them and taking them as prescribed. If you were taking more than prescribed, that would be understandable, as after 5 years on the same dose, they are going to quit working as well. I would get away from this Dr. as fast as possible, get a referral to a pain clinic from him and get into the pain clinic right away.
I am so sick of these Doctors, who hand out pain meds for years on end and then decide that it's best, now that the government is watching Dr's and the prescription narcotics that are prescribed, to Cut Someone Off. That is a total travesty to me and a reason for complaint to the Board of Physicians, you would have to look up exactly who to contact in your state. In the meantime, get yourself into the pain clinic and get something for those withdrawls. Darvocet is not going to do it, although some doctors think that because it has the same chemcial make up as Methadone, but minus the one thing that makes methadone work, it can take the place of it. It does not and you need help to either get of the Lortabs in the right way, or if you have chronic pain, find something you can take for it. Good Luck and don't hesitate to write to me again if you'ld like, I know what you are going through and you do not have to put up with that. Take care dear. Dede
The federal govt. is on all doctors to stop writing pain med.'s. It's a cold hard fact. If you talk to him about suboxone, (he's already aware of your dependance on pain pills), he will put you in a program. The suboxone will help you out a lot better than darvocets. Wish you well and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 10 May 2010 • 3 answers
Posted 16 Oct 2010 • 1 answer
Posted 6 Oct 2011 • 10 answers
Posted 2 Jun 2013 • 2 answers